# SDR GLBA20111005G

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 32,219 hours, 38,600 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT AT SEAT 4C INNER PANEL LOOSE.  MX REPLACED THE RETAINER SPRING ON THE DOOR PANEL.
